标题:Exact linearization for a class of nonlinear differential-algebraic systems
作者:Zhu, Jiangdong ;Cheng, Zhaolin
通讯作者:Zhu, J
作者机构:[Zhu, Jiangdong ;Cheng, Zhaolin ] Department of Mathematics, Shandong University, Jinan 250100, China
会议名称:Proceedings of the 4th World Congress on Intelligent Control and Automation
会议日期:10 June 2002 through 14 June 2002
来源:Proceedings of the World Congress on Intelligent Control and Automation (WCICA)
出版年:2002
卷:1
页码:211-214
DOI:10.1109/WCICA.2002.1022100
摘要:In this paper, exact linearization via state feedback and stabilization for a class of nonlinear differential-algebraic systems are considered. Using a local diffeomorphism and a state feedback, the nonlinear differential-algebraic system is transformed to a linear normal system. Choosing a appropriate feedback controller, the closed-loop system is asymptotically stabilized.
收录类别:EI;SCOPUS
Scopus被引频次:3
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-0036945963&partnerID=40&md5=769ba3b43970360e419b0cbda2bb1834
TOP